# SDR U2RA201508050001

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,990 hours, 12,400 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 69B127557
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,990 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E RIB BETWEEN OTBD FLAP AND INBD AILERON VERTICAL STIFFINER WORN AND LOWER ATTACH BRACKET CRACKED.  1 EACH CRACK APPROXIMATE LENGTH .750".  R & R VERTICAL STIFFINER AND BRACKET IAW SRM 51-40-02, PARA 4 AND 7.
